# SDR 2018FA0000490

- Difficulty date: November 25, 2018
- Submitted: November 27, 2018
- Operation: General aviation
- Aircraft: N88LJ
- Make and model: Lear 45LEAR
- Aircraft serial: 2045
- Aircraft time: 2,492 hours, 2,012 cycles
- System (JASC): 3251 · Steering Unit
- Part: Sensor
- Condition: Defective
- Location: Nlg Steering
- Part time: 2,492 hours, 2,012 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AT KLUK DURING TAXI NOSE STEERING FAILED. AIRCRAFT TOWED TO HANGAR #4. MX TROUBLESHOOTING.
